OPTIMIZE

 

 

Tentative Agenda

 

 

 

DATE

TIME

SESSION

DESCRIPTION

Monday, Nov. 13  8:30am  Startup Bootcamp

Attend the Startup Bootcamp to maximize your experience, training and networking opportunities at Aging2.0 Optimize as a startup. The carefully curated speakers and experiences equip startup founders with the insights and relationships they need to succeed in the aging space. The Bootcamp includes educational tours of multiple Bay Area senior care communities and a VIP networking event with members, sponsors and special guests.

CLICK HERE for more information and a detailed agenda
*
Separate registration is required

  12:00pm Q4 Alliance Roundtable

Aging2.0 Alliance Innovation Roundtables are an opportunity for Aging2.0 corporate members to gather in person to share knowledge and engage in collaborative innovation to make progress toward solutions.

*Exlusive meeting for Aging2.0 Alliance members only. CLICK HERE for more information.

  5:00pm VIP Networking Reception Aging2.0 will host an opening reception by invitation only for VIP attendees (additional charge during registration process) and a select group of high level sponsors and main stage speakers. 
Tuesday, Nov. 14

8:00am

Registration & Light Breakfast Grab your name badge and a cup of coffee before you walk through the exhibit hall - then find your seat and get ready for the kick off of the 2017 Aging2.0 OPTIMIZE Conference.
  9:30am General Session: Welcome The Aging2.0 will welcome hundred of attendees from around the world as we give an overview of the sessions to come.  
  9:55am General Session: Keynote

FROM "AGING IN PLACE" TO "THRIVING IN COMMUNITY": SUPPORTING CONNECTED, ACCESSIBLE AND VIBRANT LIVES (Part 1)

Our cities and communities, designed by and for the young, are generally not equipped to serve us across our lifespans. Enabling people to thrive, not just survive, where and how they want is a major challenge for our age. Topics covered by these vibrant panelists will range from thoughtfully designed products for everyday use to the rethinking of public spaces and communities.

  • Yves Béhar | Founder and CEO, fuseproject
  10:25am General Session: Exhibitor Fly-By Hear introductions from many of our exhibitors before the break. Be sure to take note of the companies you want to follow up with and visit their tables throughout the next 2 days. 
  10:45am Break Network, caffeinate, visit the exhibitors - you've got 30 minutes to rest your brain before the next plenary session begins!  
  11:15am General Session: Panel

FROM "AGING IN PLACE" TO "THRIVING IN COMMUNITY": SUPPORTING CONNECTED, ACCESSIBLE AND VIBRANT LIVES (Part 2)

  • Sacha Nauta | Finance Correcpondant, The Economist (moderator)
  • Ellie Hollander | CEO, Meals on Wheels America
  • Chetan Parekh | New Ventures Leader, P&G Ventures
  • Donato Tramuto | CEO, Tivity Health
  • Alana Officer | Senior Health Advisor, World Health Organization
  12:00pm General Session: Keynote

GERIATRICIAN ON A MISSION: BILL THOMAS MD

Geriatrician Bill Thomas is a rebel *with* a cause -- to reimagine how Americans will approach and experience aging in the 21st century. Dr. Thomas is best known for his senior care system innovations, Eden Alternative (a philosophy and program that de-institutionalized nursing homes) and the Greenhouse Project (a radically new approach to long term care that replaces nursing homes with small, home-like environments). His newest project and passion is Minka, a tiny house project poised to make a big impact supporting independent living for people of all ages and abilities. 

  12:30pm Lunch  We've built in a full 90 minutes so that you can mix and migle with both new and old friends over a delicious lunch. 
  2:00pm General Session: Keynote & Panel RISK IS THE NEW BUSINESS: NAVIGATING NEW RISK-BASED BUSINESS MODELS

In a world in which technology is disrupting business systems, margins are thin and the policy landscape is uncertain, one thing is clear: tomorrow’s winners will be rewarded for delivering outcomes and managing risk. This session features representatives from across the continuum of care to share new risk-sharing and collaboration models to keep older adults healthy, engaged and empowered.

  • Sachin Jain | President, Caremore (keynote)
  • Anne Tumlinson | Consultant and Founder, Daughterhood (moderator)
  • David Baiada | CEO, BAYADA Home Health Care 
  • Griffin Myers | Chief Medical Officer and Co-founder, Oak Street Health
  • Si France | Founder and CEO, Welbe Health
  3:10pm General Session: Keynote & Panel ‘AI-GING’ INTO THE FUTURE: HOW ARTIFICIAL INTELLIGENCE WILL IMPACT AGING AND SENIOR CARE

From self-driving cars to robots in the workforce, virtual assistants to robo-advisors, the impact and implications of artificial intelligence (AI) extends to all sectors and segments of society. In healthcare, AI is driving breakthroughs in prediction, prevention, diagnosis, decision-making and efficiency.

  • Cynthia Breazeal | Director of the Personal Robotics Group at MIT Media Lab and Founder / Chief Scientist of Jibo, Inc. (keynote)
  • Scott Barclay | Operating Partner, Data Collective (moderator)
  • Satish Movva | CEO, Care Predict 
  • Adam Lichtl | Founder & CEO, Delta Brain 
  • George Netscher | CEO, SafelyYou 
  4:15pm General Session: Day 1 Wrap-Up Digest the day with a succinct recap of the themes discussed before breaking for drinks and networking. 
  4:30pm Networking Reception Explore the iconic War Memorial Veterans Building during out networking reception. Hors d'oeuvres and drinks will be available until 6:00pm - then you're free to coordinate dinner meetings on your own! 
Wednesday, Nov. 15 8:00am Light Breakfast & Exhibits Open Kick off Day 2 with a healthy breakfast in the exhibit hall. 
  9:00am Breakout Sessions  3 concurrent sessions will be offered - topics and speakers are outlined below!
  10:00am  Breakout Sessions  3 concurrent sessions will be offered - topics and speakers are outlined below!
  11:00am Breakout Sessions  3 concurrent sessions will be offered - topics and speakers are outlined below!
  12:00pm Lunch Enjoy 60 minutes of lunch and networking time. There will also be an Aging2.0 Chapters Info Session offered during lunch for any attendee that is interested in learning more about the Chpater community. 
  1:00pm Breakout Sessions  3 concurrent sessions will be offered - topics and speakers are outlined below!
  2:00pm General Session: Keynote

CLOSING KEYNOTE
Description coming soon! 

  • Chip Conley | Strategic Advisor for Hospitality and Leadership, Airbnb
  2:30pm General Session: Global Startup Search Finals  
       

BREAKOUT SESSIONS

Supporting Elder Independence and Healthcare Savings

AI and IOT-Enabled Engagement, Wellness and Fall Prevention

 AI and IOT-Enabled Remote Care

For the People - Two Ways Canada is Tackling Population Aging with Innovation

Startup Nation - How Israel is Leveraging an Innovation Ecosystem for Aging

 

Leveraging Connected Devices, Social Platforms and Virtual Reality to Combat Social Isolation

Workforce Best Practices in U.S. and Abroad

 

Scaling Safety Systems in Senior Living

 How Transportation Innovations are Helping to Solve Care Coordination, Livability and Daily Living Challenges

 Driving Innovations to Equip the Caregiver

 Cities as Incubators for Successful Aging

Empowering Elders in Community